Arithmetic properties of Ramanujan’s general partition function for modulo 11

Kumar, Srivatsa B R and Narendra, R and Rajanna, K R (2021) Arithmetic properties of Ramanujan’s general partition function for modulo 11. Kuwait Journal of Science, 48 (1). pp. 10-13. ISSN 2307-4108

[img] PDF
14661.pdf - Published Version
Restricted to Registered users only

Download (510kB) | Request a copy

Abstract

In the present work, for the general partition function pr(n), we establish five new infinite families of congruences modulo 11. Our emphasis throughout this paper is to exhibit the use of q-identities to generate congruences of pr(n). Keywords: Congruences; General partitions; q-identities; Theta-functions.

Item Type: Article
Uncontrolled Keywords: Congruences; General partitions; q-identities; Theta-functions.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Apr 2022 08:59
Last Modified: 08 Apr 2022 08:59
URI: http://eprints.manipal.edu/id/eprint/158522

Actions (login required)

View Item View Item